Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Symmetric homology of algebras

Shaun V Ault

Algebraic & Geometric Topology 10 (2010) 2343–2408
Bibliography
1 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
2 R Brown, J L Loday, Van Kampen theorems for diagrams of spaces, Topology 26 (1987) 311 MR899052
3 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Mathematics 1176, Springer (1986) MR836132
4 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Mathematics 533, Springer (1976) MR0436146
5 F R Cohen, F P Peterson, On the homology of certain spaces looped beyond their connectivity, Israel J. Math. 66 (1989) 105 MR1017156
6 A Dold, Universelle Koeffizienten, Math. Z. 80 (1962) 63 MR0140558
7 J W Eaton, GNU Octave Manual, Network Theory Ltd (2002)
8 Z Fiedorowicz, The symmetric bar construction, preprint
9 Z Fiedorowicz, Classifying spaces of topological monoids and categories, Amer. J. Math. 106 (1984) 301 MR737777
10 Z Fiedorowicz, J L Loday, Crossed simplicial groups and their associated homology, Trans. Amer. Math. Soc. 326 (1991) 57 MR998125
11 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 35, Springer New York, New York (1967) MR0210125
12 T G Group, GAP – Groups, Algorithms and Programming, version 4.4.10 (2007)
13 K Itô, Encyclopedic Dictionary of Mathematics, MIT Press (1993)
14 D M Kan, Adjoint functors, Trans. Amer. Math. Soc. 87 (1958) 294 MR0131451
15 R H Lewis, Fermat computer algebra system (2008)
16 J L Loday, Cyclic homology, Grundlehren der Mathematischen Wissenschaften 301, Springer (1998) MR1600246
17 S Mac Lane, The Milgram bar construction as a tensor product of functors, from: "The Steenrod Algebra and its Applications (Proc. Conf. to Celebrate N. E. Steenrod's Sixtieth Birthday, Battelle Memorial Inst., Columbus, Ohio,1970)", Lecture Notes in Mathematics 168, Springer (1970) 135 MR0273618
18 S MacLane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
19 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
20 J P May, R Thomason, The uniqueness of infinite loop space machines, Topology 17 (1978) 205 MR508885
21 J McCleary, A user's guide to spectral sequences, Cambridge Studies in Advanced Mathematics 58, Cambridge University Press (2001) MR1793722
22 T Pirashvili, On the PROP corresponding to bialgebras, Cah. Topol. Géom. Différ. Catég. 43 (2002) 221 MR1928233
23 T Pirashvili, B Richter, Hochschild and cyclic homology via functor homology, $K$–Theory 25 (2002) 39 MR1899698
24 D Quillen, Higher algebraic $K$–theory I, from: "Algebraic $K$–theory, I: Higher $K$–theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972)", Springer (1973) MR0338129
25 J J Rotman, An introduction to homological algebra, Pure and Applied Mathematics 85, Academic Press [Harcourt Brace Jovanovich Publishers] (1979) MR538169
26 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968) 105 MR0232393
27 J Słomińska, Homotopy colimits on E-I-categories, from: "Algebraic topology Poznań 1989", Lecture Notes in Math. 1474, Springer (1991) 273 MR1133907
28 B Stenström, Rings of quotients, Die Grundlehren der Mathematischen Wissenschaften 217, Springer (1975) MR0389953
29 R W Thomason, Uniqueness of delooping machines, Duke Math. J. 46 (1979) 217 MR534053
30 S T Vrećica, R T Živaljević, Cycle-free chessboard complexes and symmetric homology of algebras, European J. Combin. 30 (2009) 542 MR2489249